1. Ahmed Arafat, Emilio Porcu, Moreno Bevilacqua, Jorge Mateu, “Equivalence and orthogonality of Gaussian measures on spheres”, Journal of Multivariate Analysis, 167 (2018), 306  crossref
  2. Andrey Pilipenko, Vladislav Khomenko, “On a limit behavior of a random walk with modifications upon each visit to zero”, Theory Stoch. Process., 22(38):1 (2017), 71–80  mathnet  mathscinet  zmath
  3. Andrey Pilipenko, “A functional limit theorem for excited random walks”, Electron. Commun. Probab., 22:none (2017)  crossref
  4. Charles R. Baker, Wiley StatsRef: Statistics Reference Online, 2014  crossref
  5. Charles R. Baker, Encyclopedia of Statistical Sciences, 2005  crossref
  6. А. Ю. Пилипенко, “Преобразования мер в бесконечномерных пространствах потоком, порожденным стохастическим дифференциальным уравнением”, Матем. сб., 194:4 (2003), 85–106  mathnet  crossref  mathscinet  zmath; A. Yu. Pilipenko, “Transformation of measures in infinite-dimensional spaces by the flow induced by a stochastic differential equation”, Sb. Math., 194:4 (2003), 551–573  crossref  isi  elib
  7. M. M. Rao, Stochastic Processes, 2000, 223  crossref
  8. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
  9. M. M. Rao, Stochastic Processes: General Theory, 1995, 233  crossref
  10. M. M. Rao, Stochastic Processes: General Theory, 1995, 445  crossref
  11. В. И. Богачев, О. Г. Смолянов, “Аналитические свойства бесконечномерных распределений”, УМН, 45:3(273) (1990), 3–83  mathnet  mathscinet  zmath; V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  crossref  isi
  12. Mauro Marques, Stamatis Cambanis, Lecture Notes in Mathematics, 1391, Probability Theory on Vector Spaces IV, 1989, 239  crossref
  13. Knut Kristian Aase, “Optimum portfolio diversification in a general continuous-time model”, Stochastic Processes and their Applications, 18:1 (1984), 81  crossref
  14. Cheng-Wu Chen, D. Snyder, “A lower bound on the estimation performance for stochastic control systems”, IEEE Trans. Automat. Contr., 29:6 (1984), 557  crossref
  15. P.G. Buckholtz, J.M. Hartwick, K. Nanthi, M.T. Wasan, “Some results on first order stochastic models and estimation for diffusion approximation of the multitype galton–watson process”, Stochastic Analysis and Applications, 1:2 (1983), 163  crossref
  16. Foundations of Stochastic Analysis, 1981, 283  crossref
  17. Statistical Inference for Stochastic Processes, 1980, 415  crossref
  18. Ю. М. Кабанов, Р. Ш. Липцер, А. Н. Ширяев, “Абсолютная непрерывность и сингулярность локально абсолютно непрерывных вероятностных распределений. II”, Матем. сб., 108(150):1 (1979), 32–61  mathnet  mathscinet  zmath; Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. II”, Math. USSR-Sb., 36:1 (1980), 31–58  crossref  isi
  19. В. С. Королюк, Ю. А. Митропольский, А. В. Скороход, “Иосиф Ильич Гихман (к шестидесятилетию со дня рождения)”, УМН, 33:5(203) (1978), 205–208  mathnet  mathscinet  zmath; V. S. Korolyuk, Yu. A. Mitropol'skii, A. V. Skorokhod, “Iosif Il'ich Gikhman (on his sixtieth birthday)”, Russian Math. Surveys, 33:5 (1978), 217–222  crossref
  20. Patrick L. Brockett, Howard G. Tucker, “A conditional dichotomy theorem for stochastic processes with independent increments”, Journal of Multivariate Analysis, 7:1 (1977), 13  crossref
1
2
Следующая